# SDR DALA2019122507538

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 61,271 hours, 23,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exteror
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXTERIOR EMERGENCY LIGHTS INOP AT LEFT SIDE OVERWING AFT LAMP, BELOW WING AND 2L EXTERIOR LAMP. R & R THE FUSES ON M1694 & M1670 CRADLES,  R & R THE LEFT FWD OVERWING EMERGENCY LIGHT LENS,  ALL IAW AMM 33-51. ALL LEFT SIDE EMERGENCY LIGHTS CHECKED OK.
